dr hab. inż.
Marek Kałuszka

Zakład: Zakład ubezpieczeń i rynków kapitałowych
Stanowisko: prof. nadzw.
Pokój: 168
Telefon: (+48) 42 631-38-59
e-mail: kaluszka@p.lodz.pl
Dyżur: pn.17:00-18:30

Doktoranci:

  • Michał Boczek, Całki względem pseudomiar i ich zastosowania (IM PŁ), otwarty przewód
  • Michał Krzeszowiec, Analiza składek ubezpieczeniowych w oparciu o teorię skumulowanej perspektywy Kahnemana-Tverskiego (IM PAN), 2013

Publikacje naukowe:

  • Marek Kałuszka, Andrzej Okolewski, Michał Boczek, On Chebyshev type inequalities for generalized Sugeno integrals, Fuzzy Sets and Systems, 244 (2014), 51-62, JCR
  • Marek Kałuszka, Andrzej Okolewski, Michał Boczek, On the Jensen type inequality for generalized Sugeno integral, Information Sciences, 266 (2014), 140–147,JCR
  • Marek Kałuszka, Michał Krzeszowiec, An iterativity condition for the mean-value principle under Cumulative Prospect Theory, ASTIN Bulletin, 43 (1) (2013), 61-71 (JCR)
  • Marek Kałuszka, Michał Krzeszowiec, On iterative premium calculation principles under Cumulative Prospect Theory, Insurance:Mathematics and Economics, 52 (2013), 435-440,JCR
  • Marek Kałuszka, Michał Krzeszowiec, Iteracyjność składek ubezpieczeniowych w ujęciu teorii skumulowanej perspektywy i teorii nieokreśloności, Roczniki Kolegium Analiz Ekonomicznych, 31 (2013), 45-56
  • Marek Kałuszka, Michał Krzeszowiec, Mean-value principle under Cumulative Prospect Theory, ASTIN Bull., 42 (2012), 103-122, JCR
  • Marek Kałuszka, R.J.A. Laeven, Andrzej Okolewski, A note on weighted premium calculation principles, Insurance Math. Econom., (2012), 379-381, JCR
  • Marek Kałuszka, Michał Krzeszowiec, Pricing insurance contracts under Cumulative Prospect Theory, Insurance Math. Econom., 50 (2012), 159-166, JCR
  • Marek Kałuszka, Andrzej Okolewski, A note on order statistics from symmetrically distributed samples, Appl. Math., 38 (2011), 477-483
  • Marek Kałuszka, Andrzej Okolewski, Stability of L-statistics from weakly dependent observations, Statist. Probab. Lett., 81 (2011), 618-625, JCR
  • Marek Kałuszka, Michał Krzeszowiec, Własności składki mean-value przy zniekształconym prawdopodobieństwie, Zagadnienia aktuarialne – teoria i praktyka, Wydawnictwo Uniwersytetu Ekonomicznego we Wrocławiu, (2011), 136-148
  • Marek Kałuszka, Andrzej Okolewski, Bounds for moments of the maximum of concomitants of selected order statistics with application, Comm. Statist.Theory Methods, 39 (2010), 2753-2766, JCR
  • Marek Kałuszka, A. Kondratiuk-Janyska, On new immunization strategies under random shocks on the term structure of interest rate, Badania Operacyjne i Decyzje, (2009),
  • Marek Kałuszka, A. Kondratiuk-Janyska, On performance of immunization strategies in setting of U.S. Treasury term Structure data, Financial Markets. Principles of Modelling Forecasting and Decision-Making; FindEcon Monograph Series. Advances in Financial Market Analysis, (2009),
  • Marek Kałuszka, A. Kondratiuk-Janyska, On a bound portfolio guarantying a minimal return, Financial Markets. Principles of Modelling Forecasting and Decision-Making; FindEcon Monograph Series. Advances in Financial Market Analysis, (2008),
  • Marek Kałuszka, Andrzej Okolewski, An extension of Arrow's result on optimal reinsurance, J. Risk and Insurance, 75 (2008), 275-288, JCR
  • Marek Kałuszka, Andrzej Okolewski, Bounds for expectations of concomitants, Statist. Papers, 49 (2008), 603-618, JCR
  • Marek Kałuszka, A. Kondratiuk-Janyska, Utility function approach in the context of immunization, Financial Markets. Principles of ModellingForecasting and Decision-Making; FindEcon Monograph Series. Advances in Financial Market Analysis, (2007),
  • Marek Kałuszka, Information inequalities for the bayes risk of predictors, Probab. Math. Statist., 27 (2007), 167-179
  • Marek Kałuszka, A. Kondratiuk-Janyska, Generalized duration measures in a risk immunization setting. Implementation of the Heath-Jarrow-Morton model, Appl. Math., 33 (2006), 145-157
  • Marek Kałuszka, A. Kondratiuk-Janyska, Assets/liabilities portfolio immunization as an optimization problem, Control Cybernet., 35 (2006), 335-349, JCR
  • Marek Kałuszka, A. Kondratiuk-Janyska, Bond portfolio immunization in arbitrage free models, Financial Markets. Principles of Modelling Forecasting and Decision-Making; FindEcon Monograph Series. Advances in Financial Market Analysis, 1 (2006), 89-100
  • Marek Kałuszka, Truncated stop loss as optimal reinsurance agreement in oneperiod models, Astin Bull., 35 (2005), 337-349, JCR
  • Marek Kałuszka, Andrzej Okolewski, Bounds for L-statistics from weakly dependent samples of random length, Comm. Statist. Theory Methods, 34 (2005), 1899-1910, JCR
  • Marek Kałuszka, Andrzej Okolewski, Sharp bounds for generalized order statistics via logarithmic moments., Comm. Statist. Theory Methods, 34 (2005), 1911-1923, JCR
  • Marek Kałuszka, A. Kondratiuk-Janyska, How to immunize a defaultable bond portfolio?, Forecasting Financial Markets: Theory and Applications, Lodz. Unv. Press. (2005), 97-106
  • Marek Kałuszka, Optimal reinsurance under convex principles of premium calculation, Insurance: Math. Econom., 36 (2005), 375-398, JCR
  • Marek Kałuszka, Andrzej Okolewski, Katarzyna Szymańska-Dębowska, Sharp bounds for L-statistics from dependent samples of random length, J. Stat. Plann. Inference, 127 (2005), 71-89, JCR
  • Marek Kałuszka, A. Kondratiuk-Janyska, On duration-dispersion strategies for portfolio immunization, Acta Univ. Lodz., Folia Oeconomica, 177 (2004), 191-202
  • Marek Kałuszka, A. Kondratiuk-Janyska, On risk minimizing strategies for default-free bond portfolio immunization, Appl. Math., 31 (2004), 259-272
  • Marek Kałuszka, An extension of the Gerber-Buhlmann-Jewell conditions for optimal risk sharing, ASTIN Bull., 34 (2004), 27-48, JCR
  • Marek Kałuszka, An extension of Arrow's result on optimality of a stop loss contract, Insurance Math. Econom., 35 (2004), 527-536, JCR
  • Marek Kałuszka, Andrzej Okolewski, Tsalis' entropy bounds for generalized order statistics, Probab.Math. Statist., 4 (2004), 253-262
  • Marek Kałuszka, Mean-variance optimal reinsurance arrangements, Scand. Actuar. J., 1 (2004), 28-41, JCR
  • Marek Kałuszka, Andrzej Okolewski, On Fatou-type lemma for monotone moments of weakly convergent random variables, Statist. Probab. Lett., 66 (2004), 45-50, JCR
  • Marek Kałuszka, Mean-variance optimal local reinsurance arrangements, Control and Cybernetics, 32 (2003), 884-896, JCR
  • Marek Kałuszka, Andrzej Okolewski, Sharp exponential and entropy bounds on expectations of generalized order statistics, Metrika, 58 (2003), 159-171, JCR
  • Marek Kałuszka, Optimal reinsurance under mean-variance premium principles, Insurance Math. Econom., 28 (2001), 61-67, JCR
  • Marek Kałuszka, Andrzej Okolewski, An extension of the Erdos-Neveu-Renyi theorem with applications to order statistics, Statist. Probab. Lett., 55 (2001), 181-186, JCR
  • Lesław Gajek, Marek Kałuszka, On the average return rate for a group of investment funds, Acta Univ. Lodz., Folia Oeconomica, 152 (2000), 161-171
  • Kazimierz Sobczyk, Lesław Gajek, Marek Kałuszka, On composite stochastic processes and road vehicle response. Spanos, P. D. (ed.), Computational stochastic mechanics., Proceedings of the 3rd international conference (CSM’98) held on Santorini, Greece, June 14-17, 1998, Rotterdam: A. A. Balkema (1999), 491--495
  • Marek Kałuszka, On the Devroye-Gyorfi methods of correcting density estimators, Statistics and Probability Letters, 37 (1998), 249-257, JCR
  • Marek Kałuszka, J. Bartos, Note on an improvement in two-stage sampling scheme, Communications in Statistics, 9 (1997), 2129-2139, JCR
  • Marek Kałuszka, W. Krysicki, On decompositions of some random variables, Metrika, 46 (1997), 159-175, JCR
  • Marek Kałuszka, Influence of censorship on the minimax risk of decision procedures, Statistics, 29 (1997), 169-178, JCR
  • Lesław Gajek, Marek Kałuszka, On some inequalities for L-unbiased estimators, Statistics and Decisions, 14 (1996), 177-197
  • Lesław Gajek, Marek Kałuszka, A. Lenic, The law of the iterated logarithm for Lp-norms of empirical processes, Statistics and Probability Letters, 28 (1996), 107-110, JCR
  • Marek Kałuszka, A. Lenic, On correcting density estimators which are not bona fide functions, Disscusiones Mathematicae, 15 (1995), 283-290
  • Lesław Gajek, Marek Kałuszka, Nonexponential applications of a global Cramer-Rao inequality, Statistics, 26 (1995), 111-122, JCR
  • Lesław Gajek, Marek Kałuszka, Lower bounds for the asymptotic Bayes risk in the scale model (with an application to the second order minimax estimation), Ann. Statist., 22 (1994), 1831-1839, JCR
  • Marek Kałuszka, Estimates of some probabilities in multidimensional convex records, Appl. Math., 23 (1994), 1-11
  • Marek Kałuszka, Note on minimax estimation in a partly linear model, Sankhya, 56 Ser. A (1994), 358-365
  • Marek Kałuszka, W. Krysicki, Some inequalities for characteristic functions, Scientific Bulletin of Łódź Technical University: Volume dedicated to Professor W. Krysicki on his 88-th birthday, 25 (1993), 13-18
  • Lesław Gajek, Marek Kałuszka, Upper bounds for the L1-risk of the minimum L1-distance regression estimator, Annals of the Institute of Statistical Mathematics, 44 (1992), 737-744, JCR
  • Marek Kałuszka, Minimax estimation of a class of functions of the scale parameter in the gamma and other distributions in the case of truncated parameter space, Appl. Math., 20 (1988), 29-46
  • Marek Kałuszka, On the unified approach to Cramer-Rao inequalities (po polsku), Roczniki Polskiego Towarzystwa Matematycznego, seria III Matematyka Stosowana XXX (1987), 5-20
  • Marek Kałuszka, Admissible and minimax estimators of &lambda^r in the gamma distribution with truncated parameter space, Metrika, 33 (1986), 363-375, JCR

Książki:

  • Marek Kałuszka, Michał Krzeszowiec, Andrzej Okolewski, Metody Matematyki Aktuarialnej, Wydawnictwo Politechniki Łódzkiej, Łódź, 2012
  • Marek Kałuszka, Rachunek prawdopodobieństwa i statystyka dla licealistów (2 wydanie (rozszerzone) 1999), Wydawnictwa Naukowo-Techniczne, Warszawa, 1997
  • Lesław Gajek, Marek Kałuszka, Wnioskowanie statystyczne. Modele i metody (2 wydanie 1994, 3 wydanie (poprawione i uzupełnione) 1996, 4 wydanie (rozszerzone) 2000), WNT, Warszawa, 1993

Pozostałe publikacje:

  • Marek Kałuszka, Laboratorium ze statystyki, Wydz. FTIMS PŁ, Tempus Phare, 1998, 2002, 35 stron

Instytut Matematyki Wydział FTIMS Politechnika Łódzka, 90-924 Łódź, ul. Wólczańska 215, tel. 42 631-36-17, fax. 42 636-31-14